# SDR REXA2025010800015

- Difficulty date: December 27, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 43,276 hours, 33,585 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24R BETWEEN FS 295 TO FS 310 IS CORRODED.  REMOVED 10 EA RIVETS FROM STR 24R BETWEEN FS 295 TO FS 310 FOR ACCESS TO REMOVE CORROSION IAW CRJ700 SRM 51-42-06-001-001-A01 DISPLACED CLEATS ON STGR 24R AT FS 310 AND FS 319 IAW CRJ700 SRM 51-42-06-001-001-A01 DISPLACED CLEAT AT FS 333 FOR STGR 24R REQUIRES INSTALL REMOVED SPLICE JOINT PIECE FROM FS 333 AND STR 24R IAW CRJ700 SRM 51-42-06-001-001-A01. REMOVED DAMAGED STR 24R FROM FS 280 TO FS 333 IAW CRJ700 SRM 51-42-06-001-001-A01. AND 51-42-21-001-001-A01 LOCATED AND DRILLED NEW STGR 24R (PN SH670-31212-2U) IAW CRJ 700 SRM 51-40-11-001-001-A01 INSTALLED NEW STGR 24R FROM FS 280 TO FS 333 IAW CRJ700 SRM 51-42-06-001-001-A01. AND 51-42-21-001-001-A01 INSTALLED 10EA RIVETS IN STR 24R BETWEEN FS 295 TO FS 310 IAW CRJ700 SRM 51-42-06-001-001-A01 INSTALLED STGR CLEATS ON STGR 24R AT FS 310 AND FS 319 IAW CRJ 700 SRM 51-42-06-001-001-A01 FOR INSTALL OF CLEAT AT FS 333 STGR 24R REFER TO HN00209674 S/N:975 FOR INSTALL OF SPLICE JOINT PIECE FROM FS 333 AND STR 24R REFER TO HN00209674 S/N:975 EDGE SEALED IAW CRJ700 SRM 51-23-00-001-001-A01 AND RESTORED FINISH IAW CRJ700 SRM 51-21-11-001-001-A01
